RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 91, Issue 1  


Automorphisms of the Semigroup of Nonnegative Invertible Matrices of Order Two over Partially Ordered Commutative Rings
E. I. Bunina
3
Total Population Size in Critical Branching Processes in a Random Environment
V. A. Vatutin
12
A Tree Labeling Problem with an Application to Optimal Approximation of Continuous Functions
V. V. Galatenko
24
On the Geometry of Normal Locally Conformal Almost Cosymplectic Manifolds
V. F. Kirichenko, S. V. Kharitonova
40
Multiplication Formulas for Apostol-Type Polynomials and Multiple Alternating Sums
Qiu-Ming Luo
54
Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains
L. M. Kozhevnikova
67
A Construction of Convex Functions
T. Konderla
74
Some Remarks on the Moment Problem and Its Relation to the Theory of Extrapolation of Spaces
K. V. Lykov
79
Weakly Koszul-Like Modules
Pei-Sen Chen, Jia-Feng Lü
93
On Small Solutions of Nonlinear Equations with Vector Parameter in Sectorial Neighborhoods
N. A. Sidorov, R. Yu. Leontiev, A. I. Dreglea
120
Quasistable Properties of the Solutions of a Multiply Connected System of Differential Equations
E. V. Shchennikova
136

Brief Communications
Elementary Construction of Strebel Differentials
A. B. Bogatyrev
143
On the Center of a Relatively Free Lie-Nilpotent Algebra of Index $4$
A. V. Grishin
147
On the Behavior of the Localized Solution of the Wave Equation in a Neighborhood of the Localization Point for Small Times
D. A. Lozhnikov, S. A. Sergeev
149
A Note on Kummer-Type II Transformation for the Generalized Hypergeometric Function $_2F_{2}$
M. A. Rakha
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019